MathSciNet Relay Station
MathSciNet bibliographic data
MR249822 (40 #3063) 35.42
Oddson, J. K. Phragmèn-Lindelöf theorems for elliptic equations in the plane. Trans. Amer. Math. Soc. 145 1969 347–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement